Stability of two-dimensional discrete systems with periodic coefficients

Tamal Bose, Mei Qin Chen, Kyung Sub Joo, Guo Fang Xu

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

Two-dimensional (2-D) discrete systems with periodic coefficients are considered for stability. These systems are called periodically shift variant (PSV) digital filters and have many applications in signal processing that include the filtering of 2-D signals with cyclostationary noise, scrambling of digital images, and implementation of multirate filter banks. In this paper, the filters are formulated in the form of the well known Fornasini-Marchesini state-space model with periodic coefficients. This PSV model is then studied for stability. Two sufficient conditions and one necessary condition are established for asymptotic stability. Some examples are given to illustrate the results.

Original languageEnglish (US)
Pages (from-to)839-847
Number of pages9
JournalIEEE Transactions on Circuits and Systems II: Analog and Digital Signal Processing
Volume45
Issue number7
DOIs
StatePublished - Dec 1 1998
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Signal Processing
  • Electrical and Electronic Engineering

Cite this